MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI PATIENT SPECIFIC PLATE MANDIBLE/ANGLE/2.0MM THICK; BONE PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI PATIENT SPECIFIC PLATE MANDIBLE/ANGLE/2.0MM THICK; BONE PLATE
Model Number SD480.110
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent mandible resection.The plate and screws were placed, and a titanium patient specific plate mandible was removed.The patient was noted to have poor bone quality.There was no malfunction of the plate or screws.The patient had a fracture around the plate and screws and probable osteomyelitis.Only the bone around the hardware failed.It is unknown if there was surgical delay.Procedure and patient outcome are unknown.This report is for one (1) ti patient specific plate mandible/angle/2.0mm thick.This is report 1 of 2 for (b)(4).

Brand Name
TI PATIENT SPECIFIC PLATE MANDIBLE/ANGLE/2.0MM THICK
Common Device Name
BONE PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8382490
Report Number2939274-2019-56752
Device Sequence Number1827854
Product Code JEY
UDI-Device Identifier10887587005324
UDI-Public(01)10887587005324
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K122647
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD480.110
Device Catalogue NumberSD480.110
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2019
Initial Report FDA Received Date03/01/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;